# SDR AALA202506309126

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N9021H
- Make and model: Airbus A319-115
- Aircraft serial: 6277
- Aircraft time: 29,903 hours, 13,961 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND R2 DOOR ASSIST BOTTLE LOW AT 1100 PSI, 80*F. MAINTENANCE SERVICED R2 DOOR ASSIST BOTTLE WITH NITROGEN IAW AMM 52-10-00.
